| Catalog Number |
11426965 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Set leaking at check valve no patient harm.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
H10: one video taken by the customer confirms the leak at the back check valve.However, due to no sample being returned, an investigation cannot be conducted, and the root cause is unknown.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.